# SDR SCNA2019101403197

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 312-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT WL 208.1 BTW STA 312 TO STA 339 SCUFF PLATE ATTACH POINT CORRODED ON MULTIPLE AREAS (DOT# AVG 004). ACCOMPLISHED REMOVAL AND INSTALLATION OF THE SCUFF PLATE ATTACH POINT.
